Kansas, 2019

Tornadoes and Damaging Winds in Kansas, May 26, 2019

May 26, 2019 · NWS DDC · 31 events in 10 counties and zones

QLCS tornadoes occurred along a squall line as it swept across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$120,000
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

QLCS tornadoes occurred along a squall line as it swept across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at May 26, 12:36 PM CST, 2 hours 31 minutes earlier.

Area forecast discussion, May 26, 12:36 PM CST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
136 PM CDT Sun May 26 2019

...Updated Long Term Discussion...

.SHORT TERM...(This afternoon through Monday)
Issued at 1149 AM CDT Sun May 26 2019

Another round of heavier rainfall and severe thunderstorms late
this afternoon and into the nighttime hours towards midnight as a
dryline pushing across from eastern Colorado into far western
Kansas by 6-7PM and spreading east and northeast through midnight.
A shortwave trough visible on IR pushing across northern Mexico
into eastern New Mexico and west Texas will continue to push into
eastern Colorado and western Kansas that will help support the
storms along the dryline pushing off the Front Range of Colorado.
This will allow for good leeside troughing to ignite cyclogenesis
over eastern Colorado with warm air pushing further north into
northern Kansas. With decent daytime heating, strong mixing will
occur under such a moist low level flow out of the south to
southeast enhanced with upslope winds. Strong cape up to 3000 J/kg
along with stronger low level shear over 40kts that will help aid
in good rotation with these storms to produce larger hail up to
tennis balls and isolated tornadoes being possible more so than it
was yesterday due to more upper level support with the
aforementioned shortwave trough extending into the mid levels to
support the dryline ignition this afternoon first over eastern
Colorado before pushing into the CWA. Damaging wind can also be
expected over 60mph with decent DCAPE and linear features that
these storms will turn into as the night wears on and models
depict more of a clump of severe rather than more discrete unlike
earlier in the event.

Expect mid to upper 70s for afternoon high temperatures this
afternoon with overnight lows dropping into the mid 50s to mid 60s
west to east with scattering out of clouds as the aforementioned
shortwave pushes to the northeast out of the CWA into north
central Kansas and Nebraska. Winds will turn more southwesterly
through the early morning with strong downsloping that will help
aid in a better warmup in the afternoon and stronger gusts up to
25-30 mph during the peak heating of the afternoon for Monday. Mid
80s for highs can be expected widespread across southwestern
Kansas with winds diminishing after sunset due to radiational
cooling under clear skies allowing for much cooler morning lows
for Tuesday into the upper 40s along the Colorado state line to
low 60s towards south central Kansas of the eastern counties. Any
storm development with severe weather for Monday afternoon and
evening will stay to the north into northwestern Kansas and into
the far reaches of Nebraska and Wyoming even though SPC depict and
marginal and slight area clipping the northern counties of the CWA
along the I-70 corridor. This will be something to keep an eye on
but models show these staying out of the area and will monitor in
the next round of forecasts overnight once this severe threat
exits the area over night tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 129 PM CDT Sun May 26 2019

Quiet weather for the start of the long term for the majority of
the work week as upper level ridging sets up in place across the
Rockies and high plains giving way to dry northwest flow that will
allow southwest Kansas to dry out and warm up going towards the
weekend. Breezy southwest winds can be expected for the majority
of the week with leeside troughing across eastern Colorado but not
evident to be too deep to allow for stronger wind gusts not seeing
anything above the 20-30 mph range. Temperature wise through
Friday, expect morning lows to be in the 50s to mid 60s west to
east and afternoon highs in the 70s to low 80s.

The next disturbance looks to effect the CWA by Friday evening as
a deep low makes its way across the four corner region pushing the
aforementioned ridge to the east with increase divergence aloft
through the Rockies and high plains. This will give way to
increased storm chances and due to that time of year, the next
chance for widespread severe weather for the region. It is too far
out to determine what hazards can be expected or exact timing but
will be something to keep an eye on in the future forecasts after
the severe weather being dealt with currently in the short term.
Expect these storms chances to return over the weekend for
Saturday and Sunday with increased moist low level flow out of the
southeast pumping in good humid, Gulf of Mexico air into the area
giving way to more chances for severe to start off the month of
June. Otherwise, expect morning low temperatures in the 50s and
afternoon highs again in the 70s to low 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1138 AM CDT Sun May 26 2019

Lingering stratus and patchy areas of fog still surrounding the
TAF sites with MVFR ceilings and visibility persisting through the
early parts of the period into the afternoon. Another round of
storms will push across from Colorado that will affect LBL and GCK
by 23Z, and DDC and HYS by 02Z. These storms will push east by
05-07Z respectively with lifting ceilings and breezy south winds
up to 12kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  77  60  83  58 /  30 100   0  10
GCK  77  57  83  51 /  50  90   0   0
EHA  80  55  83  49 /  60  80   0   0
LBL  78  57  84  53 /  50  90   0   0
HYS  76  61  84  61 /  40  90   0  10
P28  79  64  83  66 /  30 100   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for KSZ030-031-043>046-
062>066-075>081-085>090.

&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Lowe
Hazardous weather outlook, May 26, 12:43 PM CST, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
143 PM CDT Sun May 26 2019

KSZ030-031-043>046-061>066-074>081-084>090-271845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
143 PM CDT Sun May 26 2019 /1243 PM MDT Sun May 26 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Increased severe weather risk this afternoon and evening into the
nighttime hours towards midnight as storms already starting to
fire off over eastern Colorado expecting to push across the Kansas
state line in the next hour or so with threats for hail and wind
with a few tornadoes possible. A tornado watch is in effect
through tonight for these western counties as far east as the HWY
83 corridor to include Scott City, Garden City, and down to
Liberal with points to the west. Expect this ongoing threat to
spread east and northeast throughout the evening, especially with
wind and hail being the main threat as tornado chances decrease as
the night wears on and storms become much more disorganized and
clumped together. Flooding will be a high concern as well with
these storms expecting an additional 1-3 inches of rainfall for
much of the CWA in areas already very much saturated and nowhere
for any runoff to go. The flash flood watch in effect through the
early morning hours and ongoing warnings will be produced as
warranted with the aforementioned storm activity.

Day 1 Hazards
-------------
* Tornado: Elevated risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Elevated risk
* Lightning: Significant risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

Quiet long term weather in terms of hazards with an elevated fire
risk for Monday with increased wind and lower relative humidity
with storm threats non existent through the end of the week. The
next round of storms are expected for Friday night and into the
weekend on Saturday with lightning a main threat for now as severe
parameters look scarce this far out, but definitely not out of
the question given the time of year and recent history of the
weather in the past couple of weeks.

Days 2-7 Hazards
----------------
* Monday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  No hazards.

* Wednesday
  No hazards.

* Thursday
  No hazards.

* Friday
* Lightning: Limited risk

* Saturday
* Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for points along and west of HWY
83 through 10PM CDT tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

LOWE

In the hours before

Special weather statement, May 26, 1:55 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
155 PM MDT Sun May 26 2019

KSZ061-262045-
Hamilton KS-
155 PM MDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 245 PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm near
Holly, or near Coolidge, moving north at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Coolidge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 900 PM MDT for southwestern
Kansas.

LAT...LON 3824 10205 3826 10204 3826 10189 3796 10195
      3796 10205
TIME...MOT...LOC 1955Z 186DEG 43KT 3804 10207

TATRO
Special weather statement, May 26, 2:31 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
331 PM CDT Sun May 26 2019

KSZ075-076-085-086-262100-
Seward KS-Stevens KS-Grant KS-Haskell KS-
331 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEWARD...
SOUTHEASTERN GRANT...NORTHEASTERN STEVENS AND HASKELL COUNTIES UNTIL
400 PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Cave, moving north at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sublette, Satanta, Ryus and Cave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3720 10115 3773 10111 3773 10076 3718 10092
TIME...MOT...LOC 2030Z 189DEG 58KT 3728 10103

TATRO
Special weather statement, May 26, 2:36 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Dodge City KS
336 PM CDT Sun May 26 2019

KSZ075-076-085-262100-
Stevens KS-Grant KS-Haskell KS-
336 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...CENTRAL
STEVENS AND SOUTHWESTERN HASKELL COUNTIES UNTIL 400 PM CDT...

At 336 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hugoton, moving north at 65 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Hugoton, Moscow, Ryus, Cave and Hickok.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3704 10119 3707 10141 3761 10135 3756 10102
TIME...MOT...LOC 2036Z 189DEG 58KT 3714 10129

TATRO
Special weather statement, May 26, 2:49 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
349 PM CDT Sun May 26 2019

KSZ044-063-077-262115-
Gray KS-Finney KS-Lane KS-
349 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...SOUTHERN
LANE AND NORTHWESTERN GRAY COUNTIES UNTIL 415 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Kalvesta, moving north at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dighton and Alamota.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
and west central Kansas.

LAT...LON 3793 10034 3797 10064 3850 10058 3850 10025
TIME...MOT...LOC 2049Z 189DEG 58KT 3805 10052

TATRO

The radar

The Dodge City radar (KDDC), 55 km away, was scanning. The volume nearest the first event began at 21:08 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 8 tornado. Local standard time, as filed.

Thunderstorm Wind, Finney

When
May 26, 3:07 PM CST
Where
Finney County, 5.44 mi E of Eminence
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.120, -100.400

Winds were estimated to be at least 60 MPH.

Thunderstorm Wind, Ford

When
May 26, 4:55 PM CST
Where
Ford County, 6.16 mi NNW of Dodge City
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.830, -100.070

Winds were estimated to be greater than 60 MPH.

Thunderstorm Wind, Seward

When
May 26, 8:54 PM CST
Where
Seward County, 1.3 mi ESE of (Lbl)liberal Arpt
Measured
67 kt (77 mph) measured gust
Reported by
ASOS
Coordinates
37.040, -100.950

Thunderstorm Wind, Seward

When
May 26, 8:56 PM CST
Where
Seward County, 1.3 mi ESE of (Lbl)liberal Arpt
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
37.040, -100.950

Thunderstorm Wind, Seward

When
May 26, 9:00 PM CST
Where
Seward County, 0.55 mi W of Hayne
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
37.100, -100.810

Thunderstorm Wind, Finney

When
May 26, 9:35 PM CST
Where
Finney County, 2.29 mi ENE of Garden City
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.980, -100.830

Winds were estimated to be 70 MPH.

Thunderstorm Wind, Finney

When
May 26, 9:36 PM CST
Where
Finney County, 0.54 mi E of (Gck)garden City Arpt
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
37.930, -100.720

Thunderstorm Wind, Clark

When
May 26, 9:45 PM CST
Where
Clark County, 4.39 mi W of Minneola
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
37.430, -100.050

Tornado, Gray

When
May 26, 9:49 PM CST to 9:50 PM CST
Where
Gray County, 0.83 mi SE of Cimarron Arpt to 1.05 mi E of Cimarron Arpt
Rating
EF1
Path length
0.74 mi
Path width
25 yd
Property damage
$60,000
Reported by
NWS Storm Survey
Coordinates
37.821, -100.339

QLCS tornado heavily damaged a pivot irrigation sprinkler. It was disoldged from the pivot and drug 10 yards.

Tornado, Ford

When
May 26, 9:51 PM CST to 9:53 PM CST
Where
Ford County, 0.73 mi N of Howell to 2.57 mi N of Howell
Rating
EF1
Path length
1.86 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
37.791, -100.181

This QLCS tornado heavily damaged a few outbuildings.

Tornado, Ford

When
May 26, 9:52 PM CST to 9:54 PM CST
Where
Ford County, 3.98 mi ESE of Howell to 4.68 mi E of Howell
Rating
EF1
Path length
1.83 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
37.763, -100.111

This QLCS tornado uprooted a large cottonwood tree.

Thunderstorm Wind, Ford

When
May 26, 9:55 PM CST
Where
Ford County, 3.35 mi WNW of Dodge City
Measured
70 kt (81 mph) estimated gust
Reported by
Social Media
Coordinates
37.760, -100.080

Trees were uprooted by the high wind.

Thunderstorm Wind, Ford

When
May 26, 10:00 PM CST
Where
Ford County, Dodge City
Measured
65 kt (75 mph) estimated gust
Reported by
Social Media
Coordinates
37.750, -100.020

Fence damage.

Thunderstorm Wind, Ford

When
May 26, 10:00 PM CST
Where
Ford County, 1.78 mi WNW of (Ddc)dodge City Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.780, -100.000

Winds were estimated to be 60 MPH.

Tornado, Ford

When
May 26, 10:07 PM CST to 10:09 PM CST
Where
Ford County, 5.84 mi WSW of Windthorst to 3.36 mi W of Windthorst
Rating
EF1
Path length
3.09 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
37.730, -99.724

QLCS damaged buildings at a farm along with trees.

Thunderstorm Wind, Hodgeman

When
May 26, 10:10 PM CST
Where
Hodgeman County, 13.6 mi W of Jetmore
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.080, -100.150

Winds were estimated to be 60 MPH.

Tornado, Hodgeman

When
May 26, 10:14 PM CST to 10:15 PM CST
Where
Hodgeman County, 2.65 mi N of Jetmore to 4.35 mi N of Jetmore
Rating
EF0
Path length
1.71 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
38.118, -99.902

QLCS tornado did minor damage at a residence along the path.

Thunderstorm Wind, Hodgeman

When
May 26, 10:15 PM CST
Where
Hodgeman County, 12.15 mi WSW of Jetmore
Measured
78 kt (90 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.020, -100.110

Four to five inch diameter tree limbs were broken by the high wind.

Thunderstorm Wind, Hodgeman

When
May 26, 10:19 PM CST
Where
Hodgeman County, 0.54 mi W of Jetmore
Measured
62 kt (71 mph) measured gust
Reported by
Law Enforcement
Coordinates
38.080, -99.910

Thunderstorm Wind, Hodgeman

When
May 26, 10:26 PM CST
Where
Hodgeman County, 9.35 mi SE of Hanston
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.010, -99.620

A cattle shed was severely damaged by high wind.

Tornado, Hodgeman

When
May 26, 10:28 PM CST to 10:30 PM CST
Where
Hodgeman County, 0.82 mi SSW of Gray to 0.51 mi N of Gray
Rating
EF1
Path length
1.27 mi
Path width
25 yd
Property damage
$60,000
Reported by
NWS Storm Survey
Coordinates
38.160, -99.658

This QLCS tornado heavily damaged a pivot irrigation sprinkler.

Tornado, Pratt

When
May 26, 11:00 PM CST to 11:10 PM CST
Where
Pratt County, 3.91 mi SW of Byers to 4.6 mi NE of Byers
Rating
EF1
Path length
8.66 mi
Path width
100 yd
Continued into
Stafford, Ks (DDC)
Reported by
NWS Storm Survey
Coordinates
37.748, -98.929

This QLCS tornado moved into Stafford County at 2310 LST.

Thunderstorm Wind, Pratt

When
May 26, 11:02 PM CST
Where
Pratt County, 0.55 mi W of Cullison
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.630, -98.910

Winds were estimated to be 70 MPH.

Tornado, Stafford

When
May 26, 11:10 PM CST to 11:11 PM CST
Where
Stafford County, 8.69 mi SW of Leesburg to 8.51 mi SW of Leesburg
Rating
EF0
Path length
0.22 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
37.825, -98.808

This QLCS tornado moved in from Pratt County at 2310. Due to very muddy roads and conditions, the end point was estimated but could have very well been farther into the county.

Thunderstorm Wind, Pratt

When
May 26, 11:10 PM CST
Where
Pratt County, 1.76 mi NE of Byers
Measured
70 kt (81 mph) estimated gust
Reported by
Social Media
Coordinates
37.800, -98.850

A grain bin was destroyed by high wind.

Thunderstorm Wind, Ellis

When
May 26, 11:13 PM CST
Where
Ellis County, 1.28 mi WNW of Ellis
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.940, -99.570

A tree was blown down by the high wind.

Thunderstorm Wind, Pratt

When
May 26, 11:15 PM CST
Where
Pratt County, Pratt Muni Arpt
Measured
62 kt (71 mph) measured gust
Reported by
AWOS
Coordinates
37.700, -98.750

Thunderstorm Wind, Ellis

When
May 26, 11:16 PM CST
Where
Ellis County, 1.28 mi ESE of Hays
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.860, -99.300

A railroad crossing was snapped off by the high wind.

Thunderstorm Wind, Rush

When
May 26, 11:17 PM CST
Where
Rush County, 1.38 mi N of Otis
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.550, -99.050

A roof was blown off a building.

Thunderstorm Wind, Pratt

When
May 26, 11:20 PM CST
Where
Pratt County, 5.28 mi NW of Preston
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.810, -98.610

A large machine shed was destroyed.

Thunderstorm Wind, Pratt

When
May 26, 11:20 PM CST
Where
Pratt County, 2.82 mi N of Iuka
Measured
62 kt (71 mph) measured gust
Reported by
AWOS
Coordinates
37.770, -98.740

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2019Every state in 2019This day in weather historyThe tornado archive for Kansas, 2019Warnings in Kansas, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 837219, 837220, 837222, 837223, 837225, 837226, 837227, 837228, 836026, 836027, 836029, 837215, 837217, 837229, 836039, 837230, 836033, 837231, 837232, 837218, 836036, 836044, 837239, 836046, 837234, 837235, 837240, 837236, 837237, 837238, 837241.